... can this be a problem with the drug
22 Jan 2011
It is not a noted side effect of omeprazole but could be the case.
Genitourinary side effects of omeprazole have included impotence and rare reports of urinary tract infection, pyuria, urinary frequency, proteinuria, hematuria, glycosuria, and testicular pain.
22 Jan 2011
please allow you doctor to know the effects you are having, inform him it seems worse when you use this other medication I just want to be sure you don't have other medical problems that have been overlooked, I know this isn't the direct fastest answer but then I want you to be safe and I am sure that everyone on this site wants the same thing I wish you the very best
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I still have an appitite. it also seems to get worse when i get upset or stressed, which seems to be all the time and getting worse. the meds i am ...
3 answers • 30 Apr 2010
My grandmother was first prescribed Imipramine at least 15 years ago for urinary incontinence. I do not know the exact dosage, but her urologist had ...
1 answer • 3 Jul 2010
i have been taking effexor for about 2 months now and i am having alot of trouble with incontinence. i was wondering has anyone else experienced this?
1 answer • 27 Dec 2010
Vesicare for 1 month, helped with urgency and frequency so decided to stop, now symptoms worse, why?
Now the problem seems worse than before starting treatment with some incontinence which i never experienced before is this possible?
2 answers • 16 May 2011
I am having surgery on the 4th of Oct. for my incontinence. Its seems like a quick procedure for a huge problem. It's called TVT and they go ...
3 answers • 26 Sep 2011